MathSciNet Relay Station
MathSciNet bibliographic data
MR624938 (83a:60044) 60F10 (60B12)
Deo, Chandrakant M.; Babu, Gutti Jogesh Probabilities of moderate deviations in a Banach space. Proc. Amer. Math. Soc. 83 (1981), no. 2, 392–397.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement